Translator Disclaimer
May/June 2013 Solutions of the Navier-Stokes equations for large oscillatory data
Igor Kukavica, Walter Rusin, Mohammed Ziane
Adv. Differential Equations 18(5/6): 549-586 (May/June 2013).

Abstract

We address global regularity of solutions of the Navier--Stokes equations in a periodic domain $Q=[0,1]^3$. We prove that, in the class of solutions oscillating in the vertical direction, the global solutions are smooth under natural conditions on the derivatives in the horizontal direction and the vertical and horizontal averages of the initial data. There are no restrictions on the size of the data.

Citation

Download Citation

Igor Kukavica. Walter Rusin. Mohammed Ziane. "Solutions of the Navier-Stokes equations for large oscillatory data." Adv. Differential Equations 18 (5/6) 549 - 586, May/June 2013.

Information

Published: May/June 2013
First available in Project Euclid: 14 March 2013

zbMATH: 1264.35165
MathSciNet: MR3086465

Subjects:
Primary: 35K15 , 35Q30

Rights: Copyright © 2013 Khayyam Publishing, Inc.

JOURNAL ARTICLE
38 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.18 • No. 5/6 • May/June 2013
Back to Top